MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. SPENCER PROBE ELECTRODES

AD-TECH MEDICAL INSTRUMENT CORP. SPENCER PROBE ELECTRODES
Model Number SD06R-SP10X-000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As stated in the event description, this issue was identified at the distributor's site during the incoming inspection of the product.A foreign substance (black ink) had been identified in the product pouch (see attached picture).There was no impact to patient safety as the issue was identified during inspection at the distributor's site and was not delivered to a customer yet.A medical expert was contacted via email to determine if the foreign substance could impact patient safety, should the ink make contact with the brain.Ad-tech's complaint team is currently waiting for a response.As a conservative measure, an mdr was filed.
 
Event or Problem Description
On november 12, 2019, ad-tech received an email from one of their distributors stating that during their incoming inspection of the product, they identified a foreign substance (black ink) in the product pouch.There was no impact to patient safety as the issue was identified during inspection at the distributor's site and was not delivered to a customer yet.

Brand Name
SPENCER PROBE ELECTRODES
Common Device Name
SPENCER PROBE ELECTRODES
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek 53154
MDR Report Key9461653
Report Number2183456-2019-00045
Device Sequence Number502194
Product Code GZL
UDI-Device Identifier00841823107633
UDI-Public(01)00841823107633(17)210501(10)0130753208140711
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163355
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2021
Device Model NumberSD06R-SP10X-000
Device Catalogue NumberSD06R-SP10X-000
Device Lot Number208140711 130753
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2019
Initial Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1